Jump to content

Photo
Accutane

Roaccutane : The Aftermath...

red marks wrinkles healing duration red nose

1 reply to this topic

#1 scco

scco

    Member

  • Members
  • Posts & Likes
    Posts: 107
    Likes: 53
About Me
  • Gender:Male
  • Joined: 11-May 14

Achievements

     

Posted 15 May 2014 - 05:32 AM

Hi everyone 

 

2,5 weeks after finishing my accutane (roaccutane) threatment I can happily say that my acne is gone, and that my skin feels smooth except for some minor imperfections on my forehead but they keep improving so they'll most likely disappear soon). However there are still a lot of red marks left on my cheeks. I use and exfoliation cream (effaclar duo +) and moisurizer. How long does it take for those red marks to fade? (weeks? months? years?)

I also noticed that there are a lot of small vertical lines (wrinkles) on my forehead, is this caused by the dryness, and will it go away?

 

And last but not least I noticed that my nose is still more red than usual, could this still be the accutane (the other side effect like dry lips are already going away)?

 

Sorry for the many questions, but my happiness when the dermatologist told me that I could quit using accutane, made me forget my questions at that moment 

 

Thank you for reading, good luck to all people who are also on accutane!


Edited by scco, 24 June 2014 - 02:25 PM.

"It was my decision to get clean, I did it for me. Admittedly, I probably did it subliminally for you, so I could come back a brand new me you helped see me through, and don't even realize what you did, 'cause believe me you" - Eminem (funny how this whole thing can be linked to acne)


#2 Abi1791

Abi1791

    Junior Member

  • Members
  • Posts & Likes
    Posts: 27
    Likes: 2
About Me
  • Gender:Female
  • Joined: 16-April 14

Posted 15 May 2014 - 01:15 PM

Your skin can improve up to 8 weeks after you stop taking accutane so maybe it will fade give it time :)


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users